Announcement

Collapse
No announcement yet.

scalp itching

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • scalp itching

    i have been dyeing my white hair since last 3 years. i always used revlon or garnier or mehandi. ( although i have stopped applying mehndi 1 year before ). almost 1.5 year ago i started suffering from itching on scalp even severe itching and a bit dandruff. i used many oils shampoos but no difference. and my hair started falling too. since last 1 year i have consulted 2 dermatologist who advised me to apply betaderm and provate lotion (one at a time) and stop applying hair colour.
    problem is that whenver i stop applying betaderm or any lotion over scalp my itching comes back. and i cannot stop hair dyeing too coz i m a married girl living with in laws. it would be a problem fr me if i leave my white hair without dyeing.

    sorry for such long post
    but friends plz plz help me if anyone suffered from such bad itching ever.

    JAZAK ALLAH

  • #2
    Hello HSN05,
    Skin reactions to the chemicals in hair dye are really common. Some hair dyes contain harsh chemicals such as ammonia, peroxide, and various fragrances and pigments that can irritate the scalp, especially if it is already sensitive. When the dye sits on the scalp for any length of time, the chemicals can actually burn the surface, leaving you with an itchy rash.

    A skin doctor is best to consult for the rash condition that you may have!
    We don't see things as they are; we see things as we are!

    Comment


    • #3
      i have already consulted doctor
      he advised me to avoid any hair dye. its impossible due to a big no of white hair on my scalp.
      i want to know a good solution to my problem

      Comment


      • #4
        NavAhmed

        Nav, you're the only physician on the forum with dermatological expertise. You've been kind enough to help out many times before, so aik aur dafa sahi...? Help her out, doc. Jazak Allah.
        Do I dare disturb the universe? In a minute there is time. For decisions and revisions which a minute will reverse.

        Comment


        • #5
          plz NavAhmed

          Comment


          • #6
            Thank you for calling me here.

            It seems you have already consulted two dermatology consultants who advised steroidal creams. It appears you may have developed chronic scalp dermatitis (irritation) to your scalp due to prolonged exposure to hair dye. Like many problems, treatment only lasts as long as you use it. It is also possible you may have developed a chronic fungal infection or allergy. Something very similar called seborrhoeic dermatitis can also cause this issue.

            I will recommend using nizoral 2% shampoo twice a week for 12 weeks. If this does not help, I will do a scalp skin biopsy. You can combine a steroidal shampoo e.g betnovate to nizoral if it helps.

            Finally try to 'manage' your condition, sometimes a cure might not be possible. Keep an open mind about this possibility. There are topical touch-up sprays and powders available for hair color, use them to supplement the hair dye but try to dye your hair as infrequently as possible.

            Regards and all the best.

            Nav
            I'm Not The Messiah, I'm A Very Naughty Boy

            Comment


            • mahool
              mahool commented
              Editing a comment
              When I consulted dermatologist.... He suggested me... sensul blue, head n shoulder, and regular shampoo alternatively each day... so it will keep fungal infection in shock and fungus would not create immunity against those shampoos.

              I saw other case of my relative... doctor prescribe an olive oil.. that olive oil contain cortizone and that work like magic... I will confirm and let you know the name of cortizone.

          • #7
            Thank you. That was very comprehensive.
            Do I dare disturb the universe? In a minute there is time. For decisions and revisions which a minute will reverse.

            Comment


            • #8
              Originally posted by NavAhmed View Post
              Thank you for calling me here.

              It seems you have already consulted two dermatology consultants who advised steroidal creams. It appears you may have developed chronic scalp dermatitis (irritation) to your scalp due to prolonged exposure to hair dye. Like many problems, treatment only lasts as long as you use it. It is also possible you may have developed a chronic fungal infection or allergy. Something very similar called seborrhoeic dermatitis can also cause this issue.

              I will recommend using nizoral 2% shampoo twice a week for 12 weeks. If this does not help, I will do a scalp skin biopsy. You can combine a steroidal shampoo e.g betnovate to nizoral if it helps.

              Finally try to 'manage' your condition, sometimes a cure might not be possible. Keep an open mind about this possibility. There are topical touch-up sprays and powders available for hair color, use them to supplement the hair dye but try to dye your hair as infrequently as possible.

              Regards and all the best.

              Nav
              thank u so much. i will buy this shampoo asap

              Comment


              • #9
                If you are facing scalp itching problem for almost five years so you should definitely consult a skin specialist doctor who will suggest you the better treatment and will also suggest you some precautions which can save your skin from any future diseases. As you should avoid using substandard shampoo and hair conditioners as you should also avoid the 2nd hand quality hair color which not only damages your hair but also your skin.

                Comment

                Working...
                X